RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 1, Pages 32–36 (Mi dan44145)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Quasiclassical asymptotics of the eigenvalues of systems of pseudodifferential operators

S. Z. Levendorskii

Rostov State University

Full text: PDF file (556 kB)

Bibliographic databases:
UDC: 517.956
Presented: В. С. Владимиров
Received: 01.09.1980

Citation: S. Z. Levendorskii, “Quasiclassical asymptotics of the eigenvalues of systems of pseudodifferential operators”, Dokl. Akad. Nauk SSSR, 256:1 (1981), 32–36

Citation in format AMSBIB
\Bibitem{Lev81}
\by S.~Z.~Levendorskii
\paper Quasiclassical asymptotics of the eigenvalues of systems of pseudodifferential operators
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 1
\pages 32--36
\mathnet{http://mi.mathnet.ru/dan44145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0599096}
\zmath{https://zbmath.org/?q=an:0474.35074}


Linking options:
  • http://mi.mathnet.ru/eng/dan44145
  • http://mi.mathnet.ru/eng/dan/v256/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Z. Levendorskii, “The method of approximate spectral projection”, Math. USSR-Izv., 27:3 (1986), 451–502  mathnet  crossref  mathscinet  zmath
    2. K. Kh. Boimatov, “On the Spectrum of a Self-Adjoint Polynomial Pencil”, Funct. Anal. Appl., 31:3 (1997), 204–207  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:29
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020